# SDR SWAA2013052016243

- Difficulty date: May 4, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,751 hours, 22,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530085
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN STA 588 TO STA 865, RBL 54.5.  R & R SEAT TRACK IAW SRM.
